Ask The Doctor > Questions & Answers > Mesh was used when I had hernias on th left

Mesh was used when I had hernias on th left

Patient: Mesh was used when I had hernias on th left of my stomach. I’ve had stabbing pain in that area. Is this as serious as the bladder mesh surgerys?

 

 

Symptoms: No

 

 

Doctor: Hello. Welcome to Ask The Doctor. We are here to help you.Mesh used for hernia surgery can cause pain but not in Abd omen. It usually causes pain at the hernia site.In such scenario I would advise you to get an opinion with your operating surgeon. Let him re-evaluate the surgical site. If there are any issues pertaining to the mesh, he can make out on clinical examination.I would recommend you to get an Ultrasound abdomen done to rule out other causes.Another common cause of pain Abdomen is acid reflux. For that a combination of Pantoprazole and Domperidone helps a lot.I hope the information helps you.If you have any further query, please ask me.Stay Healthy

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment